Sample publications:

Theorems, problems and conjectures, preprint. (updated)

Congruences for the Almkvist-Zudilin numbers, preprint. (new!)

(with E Leven) Multi-cores, posets, and lattice paths, preprint. (new!)

Explicit computations with the Divided Symmetrization operator, preprint. (new!)

(with M B Can, M Jensen) Divisors and specializations of Lucas polynomials, Journal of Combinatorics, to appear.

(with V Moll) Involutions and their progenies, preprint. (new!)

(with X Chen, V Moll, B Sagan) Generalized Fibonacci polynomials and Fibonomial coefficients, Annals of Combinatorics, to appear.

(with A Dixit, X Guan, L Jiu, V Moll) Unimodality of polynomials from rational integral: proof revisited, to appear, J Math Anal & Appl.

(with V. De Angelis, A. Dixit, V Moll, C. Vignat) From sequences to polynomials via operator orderings, J. Mathematical Physics, to appear.

(with D Callan, V H Moll) p-adic analysis and combinatorics of truncated exponential sums, J INTEGERS, Volume 13, paper A21, 2013.

(with V H Moll, C Vignat) A probabilistic interpretation of a sequence related to Narayana polynomials, OnLine J Combinatorics, V 8, #3, 2013.

(with D Borwein, J Borwein, A Straub) Normalizing factor in a q-Dirac delta, J Mathematical Physics, V.53 #7, 2012.

(with V H Moll, V G Papanicolaou) A family of palindromic polynomials, Scientia, Series A: Math. Sciences 24, 2013, 25-32.

(with O Espinosa, I Gonzalez, M Harrison, V H Moll, A Straub) On Ramanujan's Master Theorem, (online 1st) The Ramanujan J, 11 Jan. 2012.

(with V De Angelis, V H Moll) Complementary Bell numbers: Wilf's conjecture, Advances in Combinatorics, 2013, pp 23-56

Differential operators, shifted parts, and hook lengths, The Ramanujan J, Vol 24, #3, 2011. Follow the link for background material.

  • (with S B Ekhad) Play time with determinants, (unpublication)
  • (with M Can, V H Moll) Broken bracelets, Molien series, paraffin wax and an elliptic curve of conductor 48, SIAM J. Discrete Math. V.25, #4, 2011, pp.1843-1859. (warning: large file).

    (V de Angelis, M Lin, V H Moll, B Sury) A binomial identity, Elemente der Mathematik, V.67, #1, 2012, pp.18-25.

    (with V H Moll, C Vignat) A quartic integral a la Schwinger, Schur and Bessel, The Ramanujan J, V.28, #1, 2012.

    (with V H Moll) Arithmetic properties of plane partitions in a hypercube, Elec. J. Combin., V.18, #R1, 2011.

    (with C Koutschan, V H Moll, E Rowland) The iterated integrals of ln(1+x^n), Inter. J. Number Theory, V.8, #1, 2012.

    (with V H Moll) A by-product of an integral evaluation, to appear, The Ramanujan J.

    (with L Medina, V Moll) Gems in Experimental Mathematics, this book is V.517, AMS Contemporary Math, July 2010.

    (with Coffey, Espinosa, Koutschan, Manna, Moll) Integrals of powers of loggamma, Proc. Amer. Math. Soc., #139, 2011.

    (with O Espinosa, V Moll, A Straub) Wallis-Ramanujan-Schur-Feynman, Amer. Math. Monthly, August/Sept., 2010.

    A note on a question due to A. Garsia, , in Contemporary Mathematics, V.517, July 2010.

    (with V Moll, A Straub) One-loop correction integrals for orthopositronium lifetimes in QED, J Math. Physics, #50, 2009.

    (with G Heinig) Is every complex matrix similar to a Toeplitz matrix? Birkhauser, V.199, Jan. 2010. In memoriam, Georg Heinig, a wonderful Mensch!

    (with R P Stanley) Polynomial coefficient enumeration, preprint.

    (with M Glasser, M Jones, V Moll, R Posey, D Varela) The Cauchy-Schlomilch transformation, preprint.

    A note on Fibonacci-type polynomials, J. of INTEGERS, #A2, 10 (2010).

    (with A. Straub, V.H. Moll) Valuation of k-binomial coefficients, Acta Arithmetica, #149, 2009, 31-42.

    (with V H Moll) Tapas in Experimental Mathematics - this book is V. 457, AMS Contemporary Math, 2008. (type "amdeberhan" under Quick Search)

    (with V.H. Moll) A dozen integrals: Russell-style Math Newsletter, Ramanujan Math Soc, Vol 18, #1 June 2008.

    (with L. Medina, V.H. Moll) p-adic asymptotic analysis. Proc. Amer. Math. Soc., v.137, #3, March 2009.

    (with O. Espinosa, V.H. Moll) Laplace transform of the digamma function: integral due to Glasser-Manna-Oloa, Proc. Amer. Math. Soc., 136 (2008).

    Integrals in Gradshteyn & Ryzhik: Part 5 and Part 7 and Part 9 and Entry 3.411.5.

    (with D. Zeilberger) "Trivializing" generalizations of some Izergin-Korepin-type determinants. Discrete Math. & Theor. Comp. Sci. 9 (2007), Nancy, France.

    (with L. Medina, V.H.Moll) A dynamical system of arctangent sequence, Jour. Number Theory, 128 (2008).

    (with V.H.Moll) A formula for quartic integral: old and new proofs. The Ramanujan Journal, Oct. 2007.

    (with V.H.Moll, D. Manna) 2-adic valuation of Stirling Numbers Vol. 17, #1, 2008, Experimental Mathematics.

    (with V.H.Moll, D. Manna) 2-adic valuations arising from rational integral J. Combin. Theory Ser. A, Vol. 115, #8, 2008.

    Umemura polynomials associated to Painleve III also available at Physics Letters A 354 (2006)

    (with A. Ayyer) Towards the moduli space of extended partial isometries

  • (with M. Bona, B.E. Sagan) Double log-concavity. --- under construction.
  • (with W. Marszalek, R. Riaza) Singularity crossing phenomena in DAEs: a 2-phase fluid flow appl. case study. Int. J. Comp. Math. Appl., (49) 2-3, 2005.

    Cylindrically symmetric solution approaching Einstein's Universe. J. Geometry & Topology, vol. 2, (3) 2002.

  • Traveling wave DAEs in spray dynamics, has been presented -- Vancouver, CA, minisymposium Aug, 2001
  • Two Symmetry Problems in Potential Theory. June 6, 2001.

    (with D. Zeilberger) Determinants Through The Looking Glass. Its companion Maple package is: DODGSON. Adv. Appl. Math., (27) #2/3, 2001 (special issue.)
    A brief commentary for the general reader at: Online MAA.

    A Determinant of the Chudnovskys: Generalizing the Elliptic Frobenius- Stickelberger-Cauchy Determinantal Identity. (Elec. J. Comb. 2000.)

    (with D. Zeilberger) q-Apery Irrationality Proofs by q-WZ Pairs.

    (with D. Zeilberger) Hypergeometric Series Acceleration via the WZ Method.

    (with S.B. Ekhad) A Condensed Condensation Proof of a Determinant Evaluation Conjectured by Greg Kuperberg and Jim Propp.

    (with G. Porru, S.Vernier-Piro) Maximum principles for a class of nonlinear 2nd order elliptic PDEs.

    (with M. Zeleke) On Injectivity of Combinatorial Radon Transform of Order Five.

    Faster and Faster convergent series for Zeta(3).

    An integral inequality for a class of elliptic operators of 4th order, Rendiconti Seminario Fac Sc., Univ Cagl, Vol 60, #2: MR 92k 35078.

    (with G.Porru) Integral inequalities for linear elliptic operators of 2nd order, Ricerche di Matematica, Napoli, Vol XXXVII #1: MR 90k 35045.

    (with G.Heinig) On the inverses of Hankel & Toeplitz Mosaic matrices, Seminar Analysis, Academic-Verlag, Berlin: MR 90j 15007.

    Back to T. Amdeberhan's Home Page.

    You are visitor number